# SDR USAA2011060800006

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 34,139 hours, 18,815 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1074 - SJU-PHL - EMERGENCY LIGHTS - FORWARD GALLEY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
